# SDR ASAA1158796

- Difficulty date: January 17, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 2,536 hours, 818 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT CRUISE ALT (FL350) "WXR FAIL" ON BOTH CAPT AND F/O NAV DISPLAYS.  COMPLIED WITH WX RADAR SYSTEM AND FUNCTIONAL CHECK REF FIM TASK 34 43 00 SYSTEM GROUND FUNCTIONAL CHECK GOOD.  SEAMC NOTIFIED.
